Virus transport in saturated one-dimensional porous media

Research output: Contribution to journalArticlepeer-review


A new mathematical model for virus transport in one-dimensional homogeneous, saturated porous media for a constant flux boundary condition is developed, accounting for first-order inactivation of suspended and filtered viruses with different inactivation constants. The virus attachment onto the solid matrix is considered as a filtration process which is suitable for viruses behaving as colloids. The closed-form analytical solutions are developed for a semi-infinite porous medium by Laplace transform techniques. The impact of the model parameters on virus transport is examined. -Authors

Original languageBritish English
Pages (from-to)73-80
Number of pages8
JournalUnknown Journal
StatePublished - 1995


Dive into the research topics of 'Virus transport in saturated one-dimensional porous media'. Together they form a unique fingerprint.

Cite this